Sign in to follow this  
Followers 0
  • entries
    12
  • comments
    29
  • views
    9,110

Day 27

first visit back to the derm yesterday! woo. i got given so so many creams and ointments, i left the hospital with 11/12 packets of creams! but all the check ups were fine and my side effects have definetly settled down quite alot

the only real problem im getting now is a very dry scalp and the back is almost scaling, ive been given a steroid cream to use for 2weeks and hopefully this will be resolved. So i get the main symptoms everyone else gets such as dry skin, dry lips and once in a while itchy skin but thats all i can think i have right now:)

but has anyone else here experienced such dry scalp or dandruff? its so horrible and doesnt seem like a common side effect but it is very very irritating. And finally i still havent experienced any change in my skin! dyou know how long it will take for me to see a result? its so annoying, i feel like ive gone through all the pain and crazy for no reason, ah!


  Report Entry


6 Comments


It takes time! I'm starting my third month and my skin is still breaking out! And I wish my hair would get a little bit drier! My hair is still so oily! Hang in there I promise it will get better!

Share this comment


Link to comment
Share on other sites

It takes time! I'm starting my third month and my skin is still breaking out! And I wish my hair would get a little bit drier! My hair is still so oily! Hang in there I promise it will get better!

aw really? well if you'd like to know i wish my hair would still get oily. this constant dryness and scalyness is horrid. aw thankyou!

Share this comment


Link to comment
Share on other sites

I'm just on day 7 lol. Keep us posted on how things go. Good luck!

aw good luck! the first 3weeks had been the worst for me but my side effects are settling now:) awk will do.

Share this comment


Link to comment
Share on other sites

hey girl, thanks for the updates! I am on day 5, no difference yet. Just lower abdomen pain, but it must be due to something else.

good luck and lots of positive energy your way so you feel better!

Share this comment


Link to comment
Share on other sites

hey girl, thanks for the updates! I am on day 5, no difference yet. Just lower abdomen pain, but it must be due to something else.

good luck and lots of positive energy your way so you feel better!

aw goodluck! this drug is a miracle, thankyou so much:)

Share this comment


Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a New Account

Sign in

Already have an account? Sign in here.


Sign In Now